# SDR DALA2014081904595

- Difficulty date: August 15, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 36,212 hours, 24,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PILOT WALK AROUND, NOTED THE RT OVERWING EXTERIOR EMERGENCY LIGHT WAS ILLUMINATED.  MAINTENANCE FOUND THE LIGHT TO GO OUT WHEN THE EMERGENCY LIGHT SWITCH WAS TURNED ON.  THE AFT CARGO EMERGENCY CHARGER RACK WAS REPLACED AND OPS CHECKED NORMALLY.
